Partial sums of the Gaussian q-binomial coefficients, their reciprocals, square and squared reciprocals with applications
dc.contributor.author | Kilic, Emrah | |
dc.contributor.author | Akkus, Ilker | |
dc.date.accessioned | 2020-06-25T18:34:32Z | |
dc.date.available | 2020-06-25T18:34:32Z | |
dc.date.issued | 2019 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description.abstract | In this paper, we shall derive formulae for partial sums of the Gaussian q-binomial coefficients, their reciprocals, squares and squared reciprocals. To prove the claimed results, we use q-calculus. As applications of our results, we give some interesting generalized Fibonomial sums formulae. | en_US |
dc.identifier.citation | Kilic, E., & Akkuş, I. (2019). Partial Sums Of The Gaussian Q-Binomial Coefficients, Theır Reciprocals, Square And Squared Reciprocals Wıth Applications. Miskolc Mathematical Notes, 20(1), 299-310. | en_US |
dc.identifier.doi | 10.18514/MMN.2019.2456 | |
dc.identifier.endpage | 310 | en_US |
dc.identifier.issn | 1787-2405 | |
dc.identifier.issn | 1787-2413 | |
dc.identifier.issue | 1 | en_US |
dc.identifier.scopus | 2-s2.0-85067464225 | |
dc.identifier.scopusquality | Q2 | |
dc.identifier.startpage | 299 | en_US |
dc.identifier.uri | https://doi.org/10.18514/MMN.2019.2456 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/7948 | |
dc.identifier.volume | 20 | en_US |
dc.identifier.wos | WOS:000471249600021 | |
dc.identifier.wosquality | Q3 | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | Univ Miskolc Inst Math | en_US |
dc.relation.ispartof | Miskolc Mathematical Notes | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Fibonomial coefficients | en_US |
dc.subject | Gaussian q-binomial coefficients | en_US |
dc.subject | sum identities | en_US |
dc.title | Partial sums of the Gaussian q-binomial coefficients, their reciprocals, square and squared reciprocals with applications | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- Partial sums of the Gaussian q-binomial coefficients, their reciprocals, square and squared reciprocals with applications.pdf
- Boyut:
- 1013.71 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin/Full Text